MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Lot Number 0026472179
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Angina (1710)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 patient identifier: (b)(6).
 
Event or Problem Description
Evolve_lv_xlv clinical study it was reported that angina recurred.In (b)(6) 2021, the subject qualifying condition was stable angina and the subject was referred for cardiac catheterization.The index procedure was performed on the next day.The first target lesion was located in the distal right coronary artery (rca) with 80% stenosis and was 12 mm long with a reference vessel diameter of 4.0 mm.The first target lesion was treated with pre-dilation and placement of a 3.50 mm x 16mm stent.Following post-dilation, residual stenosis was noted to be 0% with timi flow 3.The second target lesion was located in the mid rca with 80% stenosis and was 28 mm long with a reference vessel diameter of 4.0 mm.The second target lesion was treated with pre-dilation and placement of a 3.50 mm x 32 mm stent.Following post-dilation, residual stenosis was noted to be 20% with timi flow 3.The subject was discharged on aspirin and clopidogrel.In (b)(6) 2023, the subject was noted with symptoms of recurrent class iii angina.The anginal symptoms had been progressive over the past several weeks.The subject had chest burning radiating to the jaw with exertion.The subject had elevated blood pressure upon arising in the morning which could possibly be due to sleep apnea; the rest of the day, their blood pressure got well-controlled.In (b)(6) 2023, the subject underwent percutaneous coronary intervention by placement of non-boston scientific (non-bsc) stent in large calcified and tortuous mid left anterior descending artery (lad) which was complicated by vessel perforation requiring placement of a non-bsc covered stent.On the same day, angiography was performed without revascularization which revealed occluded first obtuse marginal branch and mid rca stents that received collaterals.The subject recovered well from the procedure and was discharged home on the same day.The subject still got dyspneic and had episodes of chest burning on moderate exertion which were relieved with rest.The subject had class ii congestive heart failure with dynspea and trace leg edema.The event was considered not recovered/not resolved.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17711726
Report Number2124215-2023-46799
Device Sequence Number6731095
Product Code NIQ
UDI-Device Identifier08714729985617
UDI-Public08714729985617
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Lot Number0026472179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale